Hello doctor:Some time ago foot ringworm appeared on the feet after consulting the doctor with terbinafine hydrochloride cream (I first rubbed with iodine volts and then applied) has been half a month although some places are not as wrinkled as before, but the skin turned red specific text is not good to say see the actual picture.Please use this medicine next or what is a good treatment.What is the best medicine to use?
Tinea pedis is caused by fungal infections. Take some oral antifungal medication to improve your immune system, spray some antifungal spray or rub some ointment on it, wear cotton and breathable shoes to reduce friction, and change your shoes, socks and insoles regularly.
In this case, you can continue to use the drug for treatment, you can also apply some dacrynic drugs or paregoric ointment, daily diet should be based on light, avoid spicy and stimulating, greasy food, please pay attention to the cleaning of foot hygiene, wear some loose comfortable and breathable shoes and socks, shoes and socks should be changed and washed every day, after exposure to the sun and used again.
These symptoms on the feet may not necessarily be tinea pedis, but may also be a combined bacterial infection caused by sweat pimples, or it may be a palmar toe pustule. It is best to go to a public hospital dermatology department to have a dermoscopy to make a clear diagnosis.Do not use medication blindly to avoid delaying the condition and aggravating the symptoms.Wear shoes with better breathability to avoid covering your feet.